# SDR V0XD20181210006

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 34,638 hours, 23,812 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING STRAP IS CRACKED. FABRICATED AND INSTALLED AFT WING TO BODY FAIRING STRAP IAW DRAWING PLCC670-39121, SRM 551-25-06, 51-25-00, 51-40-11, 51-24-16, 51-42-06, 51-41-02, 51-25-21.
